# SDR IPXA2023012390154

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 24,763 hours, 15,728 cycles
- Engine: Pwa PW4158
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT #2 ENG OIL LEVEL INDICATION DROPPED TO 1 QT. AND STAYED LEVEL AT 1. BOTH ECAM AND GAUGE SHOWED 1 QT. UPON DESCENT AND APRROACH LEVLE INCREASED TO 17 QT RESULTED IN ATB. 1 DEFERRED PER A300 MEL 79 31 01 2 DMP COMLPIED IWTH PLACARD INSTALLEDREF WAN 3738697 TASK NO: H206843. ACCOMPLISHED AMM 71-00-00-0501 SP TEST NO. 6 AND AMM 73-38-00 P BLOCK 501 FADEC BITE DISPLAY TEST NO FAULTS. OIL QUANTITY INDICATING NORMAL THIS CLEARS M800972 PLACARDS REMOVED NO DMP REVERSAL NEEDED
